# SDR SWAA2022051200351

- Difficulty date: April 27, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140CF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140 CF CORRODED ALONG EDGE A225-005 / [01] REMOVED CORROSION IAW SRM 53-00-53-1A-1. ORIGINAL THICKNESS .071' LOSS .020'; REMAINING MATERIAL .051' OUT OF LIMITS IAW SRM 53-00-53-1A-1. AAR TOOL 32351 CAL DUE DATTE 12/10/22.;[02] VERIFIED MATERIAL AS 2024 T3 .071' A-TAG A122583 IAW AMM 25-52-01-201-801.;[03] VERIFIED STEPS 1 AND 2;[04] STARTED FABRICATION OF PANEL IAW AMM 25-52-01201-801.;[05] FINISHED FABRICATION OF NEW PNL 140CF IAW AMM 25-52-01-201-801;[06] VERIFIED STEPS 4 AND 5;[07] OK TO TREAT AND PRIME;[08] TREATED IAW AMM 51-21-41-370-802 AND PRIMED IAW AMM 51-21-73-370-804;[09] JOB COMPLETE; AUDIT C/W
